RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 5, Pages 736–740 (Mi mz4156)  

Nonnegativity for Cartan–Tits and Kac–Moody Forms

V. A. Kolmykov

Voronezh State University

Abstract: Forms generalizing Cartan–Tits and Kac–Moody forms are considered. Necessary conditions for these forms to be nonnegative are found.

Keywords: Cartan–Tits form, Kac–Moody form, form with average diagonal dominance, nonnegative form, positive form, Coxeter graph.

DOI: https://doi.org/10.4213/mzm4156

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:5, 722–726

Bibliographic databases:

Document Type: Article
UDC: 512.647.2+512.817.72
Received: 23.10.2007

Citation: V. A. Kolmykov, “Nonnegativity for Cartan–Tits and Kac–Moody Forms”, Mat. Zametki, 93:5 (2013), 736–740; Math. Notes, 93:5 (2013), 722–726

Citation in format AMSBIB
\Bibitem{Kol13}
\by V.~A.~Kolmykov
\paper Nonnegativity for Cartan--Tits and Kac--Moody Forms
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 5
\pages 736--740
\mathnet{http://mi.mathnet.ru/mz4156}
\crossref{https://doi.org/10.4213/mzm4156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206021}
\zmath{https://zbmath.org/?q=an:06198912}
\elib{http://elibrary.ru/item.asp?id=20731729}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 5
\pages 722--726
\crossref{https://doi.org/10.1134/S0001434613050088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000321274300008}
\elib{http://elibrary.ru/item.asp?id=20438763}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879739991}


Linking options:
  • http://mi.mathnet.ru/eng/mz4156
  • https://doi.org/10.4213/mzm4156
  • http://mi.mathnet.ru/eng/mz/v93/i5/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:21
    References:33
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019